# SDR AALA20040028

- Difficulty date: January 3, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N1411G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11369
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATL T744/3 RECEIVED LEFT HAND MAIN LANDING GEAR NO UPLOCK INDICATION.  RIGHT HAND MAIN LANDING GEAR DID NOT EXTEND WHEN RECYCLED.  USED ALTERNATE EXTENSION TO GET GEAR DOWN.  LANDED WITHOUT INCIDENT.  FOUND LEFT MAIN GEAR TIRE SEPARATION THAT DAMAGED GEAR SENSORS AND FUEL LINE IN LEFT WHEEL WELL AREA.  AIRCRAFT OUT OF SERVICE FOR REPAIRS.
